Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What could be the cause of abdominal pain with white spots in the stools ?

Hello I noticed there was white spots in my stool and they don t look like seeds but smoother and larger, also I am tired all the time and have abdominal pain on the left side of my lower ribs I went for an ultra sound and they found what they call flexes in my gallbladder and I cant find any information on this, also they said I had costochondritis regarding the rib, however I have been on novo-naprox/ naproxen 500mg for a while and the pain as not changed what could be wrong?
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  1121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
You seem to be passing either small pin worms or mucous in stools. Do deworm yourself and take a dose of antibiotics for infection as you are also complaining about abdominal pain.

Costo-chondritis is inflammation of the bone and cartilage junction and needs anti-inflammatory drugs only, you can also apply topical counter-rirritant gel for relief of pain.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor